# SDR DJFA2007152

- Difficulty date: December 29, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N783TA
- Make and model: Beech 400A
- Aircraft serial: RK234
- Aircraft time: 6,975 hours, 5,776 cycles
- Engine: Pwa JT15D5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Loose
- Location: Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON CLIMB OUT CREW REPORTED A BURNING ODOR FROM THE PILOT'S CIRCUIT BREAKER PANEL.  MAINTENANCE FOUND A LOOSE TERMIAL ON A CIRCUIT BREAKER ON THE NON-ESSENTIAL BUSS.  THE TERMIAL APPEARED TO BE OVERHEATED AND WAS REPLACED.
